# SDR ASAA2025051157848

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 73,335 hours, 38,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN AND CLOSE. THIS IS A REPEAT WRITE UP. GROUNDED - YES. CYCLED L1 DOOR MULTIPLE TIMES USING INTERNAL HANDLE REF AMM 52-11-00-860-803, AND EXTERNAL HANDLE REF AMM 52-11-00-860-802. NO ABNORMALITIES AT THIS TIME, AIRCRAFT OK TO CONTINUE.
